# SDR 2002FA0001388

- Difficulty date: September 22, 2002
- Submitted: December 17, 2002
- Operation: General aviation
- Aircraft: N711AM
- Make and model: Beech A36
- Aircraft serial: E1487
- Engine: Lyc TIO540J2B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: R3582517213
- Condition: Failed
- Location: Nlg
- Part time: 3,150 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG ACTUATOR ARM FAILED DURING GEAR EXTENSION.  NOSE LANDING GEAR WOULD NOT EXTEND.  AIRCRAFT LANDED.  CAUSING DAMAGE TO PROP, GEAR DOORS, SKIN.
